# SDR DLM88050367

- Difficulty date: July 13, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 43,833 hours, 34,533 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, LEFT HYDRAULIC QTY DECREASED TO 4 QTS.  RECEIVED AN AMBER WARNING LIGHT BUT NO OAP MESSAGE.  RAN HYD QTY LOW OR DECREASING CHECKLIST AND DECLARED AN EMERGENCY WITH CVG APPROACH CONTROL.  RECEIVED GOOD GEAR INDICATION DOORS UP, ND AFTER LANDING PRESSURE ON LEFT SIDE DROPPED TO 0.  LT T/R WAS STUCK IN UNLOCKED.  AFTER LANDING BUT STOWED ITSELF DURING TAXI IN.  GEAR PINNED BY MTC.  INSP LT HYD SYSTEM.  FOUND CRACK IN LINE COMING OFF THE TOP OF THE LT HYD BRAKE ACCUMULATOR.  RING LOCKED LINE AND REMOVED AND REPLACED ACCUMULATOR PER AMM.  SVCD LT HYD LEAK CK.
